# SDR K11A2022060100129

- Difficulty date: March 18, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N336CK
- Make and model: Boeing 737-3Y0
- Aircraft serial: 26070
- Aircraft time: 58,983 hours, 39,257 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Part time: 58,983 hours, 39,257 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 360 STR 20R HAS A CRACK IN THE WEB AROUND INSULATION STUD HOLE ON FWD SIDE
